\`x^2+y_1+z_12^34\`
Advanced Search
Article Contents
Article Contents

Remarks on singular trudinger-moser type inequalities

The work is supported by the National Science Foundation of China (Grant No. 11401575)

Abstract Full Text(HTML) Related Papers Cited by
  • Let $ \Omega\subset\mathbb{R}^n $ be a bounded domain. Let $ F: \mathbb{R}^n\rightarrow[0, +\infty) $ be a convex function of class $ C^2(\mathbb{R}^n\setminus\{0\}) $, which is even and positively homogeneous of degree $ 1 $. For such a function $ F $, there exist two positive constants $ a_1\leq a_2 $ such that $ a_1|\xi|\leq F(\xi)\leq a_2|\xi|\; (\forall\xi\in\mathbb{R}^n) $. Therefore, $ (\int_\Omega F(\nabla u)^n dx)^{1/n} $ and $ (\int_{\mathbb{R}^n}(F(\nabla u)^n+\tau |u|^n)dx)^{1/n} $ $ (\tau>0) $ are equivalent with the standard norms on $ W^{1, n}_0(\Omega) $ and $ W^{1, n}(\mathbb{R}^n) $ respectively. In this paper, we prove that

    $ \begin{align*} \sup\limits_{u\in W^{1, n}_0(\Omega), \int_\Omega F(\nabla u)^n dx\leq1}\int_\Omega \frac{e^{\lambda|u|^{\frac{n}{n-1}}}}{F^0(x)^{\beta}}dx<+\infty \Leftrightarrow\frac{\lambda}{\lambda_n}+\frac{\beta}{n}\leq1 \end{align*} $

    and

    $ \begin{align*} \sup\limits_{u\in W^{1, n}(\mathbb{R}^n), \int_{\mathbb{R}^n}(F(\nabla u)^n+\tau |u|^n)dx\leq1}\int_{\mathbb{R}^n}\frac{e^{\lambda|u|^{\frac{n}{n-1}}}-\sum_{k = 0}^{n-2}\frac{\lambda^k|u|^{\frac{nk}{n-1}}}{k!}}{F^0(x)^{\beta}}dx<\infty\nonumber\ \\ \Leftrightarrow\frac{\lambda}{\lambda_n}+\frac{\beta}{n}\leq1, \end{align*} $

    where $ F^0 $ is the polar function of $ F $, $ \lambda>0 $, $ \beta\in[0, n) $, $ \tau>0 $, $ \lambda_n = n^{\frac{n}{n-1}}\kappa_n^{\frac{1}{n-1}} $ and $ \kappa_n $ is the volume of the unit Wulff ball. Extremal functions for above two supremums are also considered.

    Mathematics Subject Classification: Primary: 46E35.

    Citation:

    \begin{equation} \\ \end{equation}
  • 加载中
  • [1] Ad imurthi and K. Sandeep, A singular Moser-Trudinger embedding and its applications, NoDEA Nonlinear Differential Equations Appl., 13 (2007), 585-603.  doi: 10.1007/s00030-006-4025-9.
    [2] Y. Y. Yang, An interpolation of Hardy inequality and Trudinger-Moser inequality in $\mathbb{R}^N$ and its applications, Int. Math. Res. Not. IMRN, 13 (2010), 2394-2426. 
    [3] A. AlvinoV. FeroneG. Trombetti and P.-L. Lions, Convex symmetrization and applications, Ann. Inst. Henri Poincaré, 14 (1997), 275-293.  doi: 10.1016/S0294-1449(97)80147-3.
    [4] L. Carleson and A. Chang, On the existence of an extremal function for an inequality of J. Moser, Bull. Sci. Math., 110 (1986), 113–127.
    [5] D. M. Cao, Nontrivial solution of semilinear elliptic equations with critical exponent in $\mathbb{R}^2$, Commun. Partial Differential Equations, 17 (1992), 407-435.  doi: 10.1080/03605309208820848.
    [6] G. Csato and P. Roy, Extremal functions for the singular Moser-Trudinger inequality in 2 dimensions, Calc. Var., 54 (2015), 2341-2366.  doi: 10.1007/s00526-015-0867-5.
    [7] J. do Ó, $N$-Laplacian equations in $\mathbb{R}^N$ with critical growth, Abstr. Appl. Anal., 2 (1997), 301-315.  doi: 10.1155/S1085337597000419.
    [8] M. Flucher, Extremal functions for Trudinger-Moser inequality in 2 dimensions, Comment. Math. Helv., 67 (1992), 471-497.  doi: 10.1007/BF02566514.
    [9] S. Iula and G. Mancini, Extremal functions for singular Moser-Trudinger embeddings, Nonlinear Analysis, 156 (2017), 215-248.  doi: 10.1016/j.na.2017.02.029.
    [10] M. Ishiwata, Existence and nonexistence of maximizers for variational problems associated with Trudinger-Moser type inequalities in $\mathbb{R}^N$, Math. Ann., 351 (2011), 781-804.  doi: 10.1007/s00208-010-0618-z.
    [11] X. M. Li and Y. Y. Yang, Extremal functions for singular Trudinger-Moser inequalities in the entire Euclidean space, J. Differential Equations, 264 (2018), 4901-4943.  doi: 10.1016/j.jde.2017.12.028.
    [12] Y. X. Li, Moser-Trudinger inequality on compact Riemannian manifolds of dimension two, J. Partial Differential Equations, 14 (2001), 163-192. 
    [13] Y. X. Li, Extremal functions for the Moser-Trudinger inequalities on compact Riemannian manifolds, Sci. China Ser. A, 48 (2005), 618-648.  doi: 10.1360/04ys0050.
    [14] Y. X. Li and B. Ruf, A sharp Trudinger-Moser type inequality for unbounded domains in $\mathbb{R}^N$, Ind. Univ. Math. J., 57 (2008), 451-480.  doi: 10.1512/iumj.2008.57.3137.
    [15] K.-C. Lin, Extremal functions for Moser's inequality, Trans. Amer. Math. Soc., 348 (1996), 2663-2671.  doi: 10.1090/S0002-9947-96-01541-3.
    [16] G. Z. Lu and Y. Y. Yang, The sharp constant and extremal functions for Trudinger-Moser inequalities involving $L^p$ norms, Discrete and Continuous Dynamical Systems, 25 (2009), 963-979.  doi: 10.3934/dcds.2009.25.963.
    [17] J. Moser, A sharp form of an inequality by N. Trudinger, Indiana Univ. Math. J., 20 (1971), 1077-1092.  doi: 10.1512/iumj.1971.20.20101.
    [18] R. Panda, Nontrivial solution of a quasilinear elliptic equation with critical growth in $\mathbb{R}^n$, Proc. Indian Acad. Sci. (Math. Sci.), 105 (1995), 425-444.  doi: 10.1007/BF02836879.
    [19] B. Ruf, A sharp Trudinger-Moser type inequality for unbounded domains in $\mathbb{R}^2$, J. Funct. Anal., 219 (2005), 340-367.  doi: 10.1016/j.jfa.2004.06.013.
    [20] M. Struwe, Critical points of embeddings of $H_0^{1,n}$ into Orlicz spaces, Ann. Inst. H. Poincaré Anal. Non Linéaire, 5 (1988), 425–464.
    [21] N. Trudinger, On imbeddings into Orlicz spaces and some applications, J. Math. Mech., 17 (1967), 473-483.  doi: 10.1512/iumj.1968.17.17028.
    [22] G. F. Wang and D. Ye, A Hardy-Moser-Trudinger inequality, Adv. Math., 230 (2012), 294-320.  doi: 10.1016/j.aim.2011.12.001.
    [23] G. F. Wang and C. Xia, Blow-up analysis of a Finsler-Liouville equation in two dimensions, J. Differential Equations, 252 (2012), 1668-1700.  doi: 10.1016/j.jde.2011.08.001.
    [24] A. F. Yuan and Z. Y. Huang, An improved singular Trudinger-Moser inequality in dimension two, Turkish J. Math., 40 (2016), 874-883.  doi: 10.3906/mat-1501-63.
    [25] A. F. Yuan and X. B. Zhu, An improved singular Trudinger-Moser inequality in unit ball, J. Math. Anal. Appl., 435 (2016), 244-252.  doi: 10.1016/j.jmaa.2015.10.038.
    [26] Y. Y. Yang, A sharp form of Moser-Trudinger inequality in high dimension, J. Funct. Anal., 239 (2006), 100-126.  doi: 10.1016/j.jfa.2006.06.002.
    [27] Y. Y. Yang, A sharp form of the Moser-Trudinger inequality on a compact Riemannian surface, Trans. Amer. Math. Soc., 359 (2007), 5761-5776.  doi: 10.1090/S0002-9947-07-04272-9.
    [28] Y. Y. Yang, Trudinger-Moser inequalities on complete noncompact Riemannian manifolds, J. Funct. Anal., 263 (2012), 1894-1938.  doi: 10.1016/j.jfa.2012.06.019.
    [29] Y. Y. Yang, Existence of positive solutions to quasi-linear elliptic equations with exponential growth in the whole Euclidean space, J. Funct. Anal., 262 (2012), 1679-1704.  doi: 10.1016/j.jfa.2011.11.018.
    [30] Y. Y. Yang, Extremal functions for Trudinger-Moser inequalities of Adimurthi-Druet type in dimension two, J. Differential Equations, 258 (2015), 3161-3193.  doi: 10.1016/j.jde.2015.01.004.
    [31] Y. Y. Yang, A Trudinger-Moser inequality on compact Riemannian surface involving Gaussian curvature, J. Geom. Anal., 26 (2016), 2893-2913.  doi: 10.1007/s12220-015-9653-z.
    [32] Y. Y. Yang and X. B. Zhu, An improved Hardy-Trudinger-Moser inequality, Ann. Global Anal. Geom., 49 (2016), 23-41.  doi: 10.1007/s10455-015-9478-9.
    [33] Y. Y. Yang and X. B. Zhu, Blow-up analysis concerning singular Trudinger-Moser inequalities in dimension two, J. Funct. Anal., 272 (2017), 3347-3374.  doi: 10.1016/j.jfa.2016.12.028.
    [34] C. L. Zhou and C. Q. Zhou, Extremal functions of Moser-Trudinger inequality involving Finsler-Laplacian, Commun. Pure Appl. Anal., 17 (2018), 2309-2328.  doi: 10.3934/cpaa.2018110.
    [35] C. L. Zhou and C. Q. Zhou, Moser-Trudinger inequality involving the anisotropic Dirichlet norm $(\int_{ \Omega}F^N(\nabla u)dx)^{1/N}$ on $W_0^{1,N}( \Omega)$, J. Funct. Anal., 276 (2019), 2901-2935.  doi: 10.1016/j.jfa.2018.12.001.
    [36] J. Y. Zhu, Improved Moser-Trudinger inequality involving $L^p$-norm in ndimensions, Adv. Nonlinear Study, 14 (2014), 273-293.  doi: 10.1515/ans-2014-0202.
    [37] X. B. Zhu, A generalized Trudinger-Moser inequality on a compact Riemannian surface with conical singularity, Sci. China Math., 62 (2019), 699-718.  doi: 10.1007/s11425-017-9174-2.
  • 加载中
SHARE

Article Metrics

HTML views(586) PDF downloads(326) Cited by(0)

Access History

Other Articles By Authors

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return